| Model Number |
PNDL, 5BV TVH TP 31G 6MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).13 pen needles were returned for evaluation.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2023 to ensure the initial concern, able to contact customer who stated they purchased a different brand which is working as intended.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Consumer reported complaint the 31g pen needles were not aspirating.The package had not been open or damaged when received by the customer.The customer is using compatible product and the pen needle is aligned properly.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 06-feb-2023: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned for evaluation.Returned product was forwarded to supplier quality and internal investigation was performed by the manufacturer.No abnormalities observed with returned and retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.